Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Got IUI done, suggested duphaston. Started 1 day late. Will it have any negative effect?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5621 Questions
I got my iui done on 6th aug 13 and my doctor suggested me to start duphaston from 7th aug. But by mistake I started it from 6th only. And it is going to end by 19th only instead of 20th and she has called me for upt on 21st will something happen in this 1 day after stopping duphaston
Posted Thu, 5 Sep 2013 in Pregnancy
Answered by Dr. Aarti Abraham 6 minutes later
Brief Answer:
Do not worry, no harm done.

Detailed Answer:
Thanks for your query.
After IUI ( intra uterine insemination ), generally Duphaston is prescribed to support the growing pregnancy in case you conceive.
Duphaston contains the hormone pregnancy which is supportive to the pregnancy.
Do not worry, as absolutely nothing will happen if you took the tablets from 6th.
You can take one more tablet of Duphaston on the 20th also, if you are anxious.
However, even if you stop on the 19th, it will be absolutely fine, as one day's difference will make no difference.
All the best, XXXXXXX
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor